Alternative Computational Approaches to Statistical Inference In The Multinomial Probit Model

Mit Press
Publication Type:
Journal Article
Review Of Economics And Statistics, 1994, 76 (4), pp. 609 - 632
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
2006012700.pdf552.6 kB
Adobe PDF
This research compares several approaches to inference in the multinomial probit model, based on two Monte Carlo experiments for a seven choice model. The methods compared are the simulated maximum likelihood estimator using the GHK recursive probabilit
Please use this identifier to cite or link to this item: